Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 74, NWS Philadelphia/Mount Holly

July 24, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 24, 2012, 7:46 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2012, 7:46 PM EDT (23:46 UTC)
Expired
Jul 24, 2012, 8:45 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WHUS51 KPHI 242346
SMWPHI
ANZ450-470-250045-
/O.NEW.KPHI.MA.W.0074.120724T2346Z-120725T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
  NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING SANDY HOOK REEF AND SEA BRIGHT...

* UNTIL 845 PM EDT

* AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 4 NM
  NORTHWEST OF SANDY HOOK REEF...OR ABOUT OVER SANDY HOOK...MOVING
  SOUTHEAST AT 25 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  2 NM NORTHEAST OF SANDY HOOK REEF AND 4 NM NORTHEAST OF SEA BRIGHT
  BY 750 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 4025 7364 4007 7348 4002 7351 4035 7401
      4036 7398 4037 7404 4039 7402 4040 7403
      4039 7399 4040 7397 4044 7398
TIME...MOT...LOC 2347Z 306DEG 23KT 4043 7395

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 24, 7:10 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 24, 7:10 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT TUE JUL 24 2012

.SYNOPSIS...
A COLD FRONT ACROSS THE DELMARVA WILL CONTINUE TO MOVE SOUTHWARD
AWAY FROM THE AREA TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
REGION TONIGHT AND WEDNESDAY AND THEN PASS EAST OF THE AREA
WEDNESDAY NIGHT. A LOW PRESSURE SYSTEM OVER THE GREAT LAKES AREA
WEDNESDAY NIGHT WILL CAUSE A WARM FRONT TO APPROACH FROM THE WEST
EARLY THURSDAY INTO THURSDAY NIGHT. THE UNSETTLED CONDITIONS WILL
LAST INTO THE WEEKEND. HIGH PRESSURE WILL BUILD IN SUNDAY AND REMAIN
INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THERE WAS ISOLATED AND WEAKENING ACTIVITY AROUND THE FORECAST AREA
NEAR VARIOUS BOUNDARIES EARLY THIS EVENING (LEE SIDE TROUGH,
LEADING EDGE OF DRIER AIR, LEADING EDGE OF COOLER AIR). WE CARRY
MINIMAL POPS THROUGH THE EVENING BECAUSE THE MID LEVEL IMPULSE IS
HANGING BACK UNTIL A BIT AFTER MIDNIGHT.

BEYOND THAT, SKIES WILL CLEAR AND NORTHERLY WINDS WILL BRING DRIER
AND SLIGHTLY COOLER AIR INTO OUR CWA. THERE APPEARS TO BE TOO MUCH
WIND FOR TOTAL DECOUPLING, MAYBE SOME IN THE MORE SHELTERED AREAS.
THIS HAS BEEN PRETTY CONSISTENT IN BOTH THE STAT GUIDANCE AND OUR
FORECAST THE LAST COUPLE OF DAYS WHICH WE WILL CONTINUE TO FOLLOW.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
ENJOY TOMORROW AS IT MAY NOT BE UNTIL THE END OF THE LONG TERM UNTIL
WE WILL CONFIDENTLY HAVE A DRY DAY. HIGH PRESSURE WILL QUICKLY BUILD
INTO THE REGION ON WEDNESDAY AND CONTINUE TO DRIVE LOWER DEW POINTS
INTO OUR CWA, MAINLY IN THE 50S. THE FORECAST CONVECTIVE TEMPERATURE
WILL BE TOO HIGH TO FORM ANY HOME GROWN CUMULUS AND THE MOST LIKELY
CLOUD TYPE IF ANY WILL BE CIRRUS WITH THE UPCOMING WARM AIR
ADVECTION PUSH. MAX TEMPS HAVE BEEN BESTING FCST 850MB AND 925MB
TEMP EXPECTATIONS. THIS IS ALREADY REFLECTED IN THE CURRENT STAT
GUIDANCE AND FORECAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SURFACE HIGH PRESSURE SYSTEM WILL BE OFF THE EAST COAST AT THE
BEGINNING OF THE LONG TERM PERIOD. AT THE SAME TIME...LOW PRESSURE
WILL BE ACROSS THE UPPER GREAT LAKES AND AN ATTACHED WARM FRONT
WILL BE NORTH OF OUR AREA. THIS FRONT MAY BRING SHOWERS AND
PERHAPS A FEW TSTMS ACROSS THE NORTHER AREAS TOWARDS DAWN ON
THU...SO CHC POPS ARE INCLUDED THERE FOR NOW.

UNSETTLED CONDITIONS WILL BE ACROSS MUCH OF THE AREA FRONT THURSDAY
THROUGH EARLY SUNDAY AS AN UPPER TROUGH MOVES ACROSS THE GREAT
LAKES AND NORTHEAST. THE SFC LOW AND FRONTS WILL BE
NEARBY...BRINGING CHCS FOR SHOWERS/THUNDER MOSTLY DURING THE
AFTERNOON AND EARLY EVENING PERIODS. TEMPERATURES WILL REMAIN
ABOVE NORMAL FOR THU-SAT WITH HIGHS MOSTLY IN THE 90S THU LOWERING
TO THE (MOSTLY) UPPER 80S BY SATURDAY.

DRIER WEATHER WILL BE ACROSS THE AREA SUN-TUE WITH THE UPPER
TROUGH MOVING ACROSS THEN EAST OF THE AREA SUN AND A SFC HIGH
BUILDING ACROSS THE REGION. THERE WILL STILL BE A SLGT CHC FOR A
SHOWER SUN...BUT THIS WON'T SHOW UP IN THE WORDED FCST ATTM.
TEMPERATURES SHOULD REMAIN ABOVE NORMAL WITH HIGHS MOSTLY IN THE
MID TO UPPER 80S.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
THE 00Z TAFS WILL REMOVE MENTION OF CONVECTION OR VISIBILITY
RESTRICTIONS FOR TONIGHT SINCE WE DEEM THEM UNLIKELY AT ANY
INDIVIDUAL SITE. WINDS SHOULD VEER TO THE NORTH WHERE THEY HAVEN'T
ALREADY DONE SO. SKIES SHOULD MAINLY BE CLEAR. THERE MAY BE A
LITTLE BIT OF DEBRIS CLOUDINESS SOUTH VERY EARLY.

ON WEDNESDAY VFR CONDITIONS WILL CONTINUE. CONVECTIVE TEMPS ARE
TOO HIGH FOR CUMULUS. WINDS SHOULD START TO SLOWLY BACK TO THE WEST AS
THE MORNING CONTINUES. THE WIND FORECAST REPRESENTS A MID POINT.
IT IS POSSIBLE THAT A SEA BREEZE FRONT MAY FORM AFTER 18Z ACROSS
COASTAL NEW JERSEY AND DELAWARE AS THE GRADIENT RELAXES.

OUTLOOK...
WEDNESDAY NIGHT...VFR EXPECTED.
THURSDAY THROUGH SATURDAY NIGHT...VFR MOST OF THE TIME. SCATTERED
SHOWERS/TSTMS MAY BRING SHORT PERIODS OF LOWER CIGS/VSBYS.
SUNDAY...VFR EXPECTED.

&&

.MARINE...
WE MAINTAIN THE SMALL CRAFT ADVISORY. WE ARE GETTING SOME
GUSTINESS TO CRITERIA RIGHT ALONG THE IMMEDIATE COAST BASED ON
MESONET SITES. THIS SHOULD BECOME MORE WIDESPREAD TONIGHT WITH THE
COMBINATION OF AN INCREASE IN THE OVERALL GRADIENT AND GETTING
COOLER AIR OVER THE WARMER WATER. AS STATED PREVIOUSLY, SEAS MIGHT
BE AN ISSUE FOR THE SMALL CRAFT ADVISORY LINGERING INTO WEDNESDAY
MORNING. OTHERWISE WINDS SHOULD BE WELL BELOW SMALL CRAFT ADVISORY
CRITERIA AND SEAS SHOULD ALSO SLOWLY SUBSIDE.

OUTLOOK...
LOW END SCA CONDITIONS FOR SEAS OF 4 TO 6 FT ARE EXPECTED FOR THE
OCEAN WATERS BEGINNING THU AND LASTING INTO THU NIGHT OR EARLY
FRIDAY. OTHER THAN THAT...MOSTLY SUB-SCA CONDITIONS ARE EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ANZ430-431-
     450-451.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI/DELISI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA/DELISI
MARINE...GIGI/O'HARA
Hazardous weather outlook, Jul 24, 6:56 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
656 PM EDT TUE JUL 24 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-252300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
656 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
656 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 5:10 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     MARINE TSTM WIND BIVALVE                 39.23N  75.03W
07/24/2012  M48 MPH          CUMBERLAND         NJ   MESONET

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.75 INCH       CAPE MAY           NJ   PUBLIC

&&

EVENT NUMBER PHI1200487 PHI1200486

TG
Special weather statement, Jul 24, 5:16 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT TUE JUL 24 2012

DEZ001-NJZ016-021-242215-
CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
516 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...NEW CASTLE AND
SALEM COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WILMINGTON...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR PENNSVILLE AROUND
515 PM...SALEM...DELAWARE CITY AROUND 530 PM...QUINTON...HANCOCKS
BRIDGE AROUND 545 PM...SHILOH...GREENWICH AROUND 600 PM...BRIDGETON
AND FAIRTON AROUND 615 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3982 7561 3942 7501 3925 7521 3927 7524
      3929 7526 3928 7529 3934 7534 3933 7537
      3935 7539 3943 7547 3946 7555 3950 7556
      3946 7558 3961 7579 3971 7579

NIERENBERG
Special weather statement, Jul 24, 5:27 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT TUE JUL 24 2012

NJZ016>018-021-022-025-242300-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
SALEM NJ-
527 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF CAMDEN...MOVING SOUTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR VICTORY LAKES...COLLINGS LAKES
AROUND 545 PM...WEYMOUTH...MIZPAH AROUND 600 PM...MAYS LANDING...
ENGLISH CREEK AROUND 615 PM...MARGATE CITY...NORTHFIELD AROUND 630 PM
AND BRIGANTINE AROUND 645 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3938 7440 3935 7441 3934 7446 3929 7454
      3931 7459 3929 7461 3930 7463 3929 7465
      3929 7469 3970 7534 3986 7510 3941 7435

NIERENBERG
Local storm report, Jul 24, 6:06 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     MARINE TSTM WIND BIVALVE                 39.23N  75.03W
07/24/2012  M48 MPH          CUMBERLAND         NJ   MESONET

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.75 INCH       CAPE MAY           NJ   PUBLIC

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.50 INCH       CAPE MAY           NJ   PUBLIC

0525 PM     HAIL             PENNSVILLE              39.65N  75.52W
07/24/2012  M0.50 INCH       SALEM              NJ   PUBLIC

&&

EVENT NUMBER PHI1200487 PHI1200486 PHI1200488 PHI1200489

GAINES
Local storm report, Jul 24, 7:23 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     MARINE TSTM WIND BIVALVE                 39.23N  75.03W
07/24/2012  M48 MPH          CUMBERLAND         NJ   MESONET

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.75 INCH       CAPE MAY           NJ   PUBLIC

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.50 INCH       CAPE MAY           NJ   PUBLIC

0425 PM     TSTM WND DMG     CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012                   CAPE MAY           NJ   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0525 PM     HAIL             PENNSVILLE              39.65N  75.52W
07/24/2012  M0.50 INCH       SALEM              NJ   PUBLIC

0525 PM     TSTM WND DMG     PENNSVILLE              39.65N  75.52W
07/24/2012                   SALEM              NJ   COUNTY OFFICIAL

            POWER LINES DOWN DUE TO WIND

0535 PM     TSTM WND DMG     SALEM                   39.57N  75.47W
07/24/2012                   SALEM              NJ   COUNTY OFFICIAL

            POWER LINES DOWN DUE TO WIND

&&

EVENT NUMBER PHI1200487 PHI1200486 PHI1200488 PHI1200490 PHI1200489
PHI1200491 PHI1200492

GAINES
Special weather statement, Jul 24, 7:45 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT TUE JUL 24 2012

NJZ014-250015-
EASTERN MONMOUTH NJ-
745 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY HOOK...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORM WILL BE NEAR SEA BRIGHT AND MONMOUTH BEACH AROUND 800
PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4032 7397 4037 7404 4042 7403 4043 7400
      4047 7402 4048 7402 4048 7400 4047 7398
      4044 7397 4036 7396

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:56 PM EDTSpecial Weather StatementPHIMorris94 min
Jul 24, 3:23 AM EDTSmall Craft AdvisoryPHI37 hr
Jul 24, 2:20 PM EDTSpecial Marine WarningPHI85 min
Jul 24, 2:30 PM EDTSpecial Weather StatementPHIGloucester, Salem90 min
Jul 24, 3:17 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland88 min
Jul 24, 3:40 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland65 min
Jul 24, 3:43 PM EDTSpecial Marine WarningPHI92 min
Jul 24, 5:16 PM EDTSpecial Weather StatementPHICumberland, Salem59 min
Jul 24, 5:27 PM EDTSpecial Weather StatementPHIAtlantic, Gloucester93 min
Jul 24, 5:31 PM EDTSevere Thunderstorm WarningPHICumberland, Salem59 min
Jul 24, 6:01 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Gloucester, Salem45 min
Jul 24, 7:45 PM EDTSpecial Weather StatementPHIMonmouth30 min
Jul 24, 3:41 AM EDTSpecial Weather StatementPHIPike94 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.